# SDR AT0000442

- Difficulty date: September 19, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N817AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 3350 · Emergency Lighting
- Part: Coupler
- Part number: BC50087021
- Condition: Missing
- Location: Row 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E-PATH LIGHTING, RED WIRE HAS NO END AT ROW 17.  INSTALLED E-PATH LIGHTING COUPLE IAW 33-21-27.
